MAUDE Adverse Event Report: BAUSCH & LOMB GMBH MICS SIL I/A HDP 45° STELL 12B; UNIT, PHACOFRAGMENTATION

BAUSCH & LOMB GMBH MICS SIL I/A HDP 45° STELL 12B; UNIT, PHACOFRAGMENTATION
Model Number 85915ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product is not available for return.A lot number was not provided; therefore, the sterilization and lot history records could not be reviewed.Due to the lack of sample and photos/videos, the reported problem could not be verified and therefore, the root cause of the capsule damage could not be determined.The trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.
 
Event or Problem Description
The user facility in australia reported during the polishing portion of a cataract procedure, posterior capsule (pc) tear occurred.Due to the pc tear and the need for vitrectomy, surgery was extended by approximately 20 minutes, requiring extra topical anesthetic.No extra medications or treatments were needed.Patient was reviewed the following day, (b)(6) 2026, and no adverse outcomes were reported.

Brand Name
MICS SIL I/A HDP 45° STELL 12B
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH & LOMB GMBH
im schuhmachergewann 4
heidelberg D-691 23
GM  D-69123
Manufacturer (Section G)
BAUSCH & LOMB GMBH
im schuhmachergewann 4
heidelberg D-691 23
GM   D-69123
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 63122
6362263089
MDR Report Key24391095
Report Number0001920664-2026-00017
Device Sequence Number10504211
Product Code HQC
UDI-Device Identifier04058935000516
UDI-Public(01)04058935000516
Combination Product (Y/N)N
PMA/510(K) Number
K951463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85915ST
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Initial Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STELLARIS UNIT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown